| Catalog Number |
DYND11519H |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the facility the foley catheters balloon has ruptured and the foley catheter had come out.
Additional Manufacturer Narrative
According to the facility the foley catheters balloon has ruptured and the foley catheter had come out.Per the facility the foley catheter was in "a few hours" prior to noticing the issue.Per the facility "no injury noted, foley was replaced by emergency department registered nurse".The sample is not available as the staff member "disposed of the catheter".No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.